# SDR AALA202107285671

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 11,947 hours, 4,487 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1754650
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN PRESSURE LOW PRESSURE ELECTRONIC CENTRALIZED AIRCRAFT MONITOR CAME ON AT 6000FT- OUTFLOW VALVE OPENED AND ELECTRONIC CENTRALIZED AIRCRAFT MONITOR CLEARED ON LANDING- OUTFLOW VALVE AMBER AND SAFETY VALVE OPENED AT 6000FT. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER AMM 21-31-34.
